MAUDE Adverse Event Report: EXACTECH, INC. FLUTED STEM EXTENSION 25L X 14 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. FLUTED STEM EXTENSION 25L X 14 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-34-02
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device pending evaluation.Concomitant device(s): serial #: (b)(4), category #: 02-022-35-4010 truliant tib imp ps insert sz 4 10mm, serial #: (b)(4), category #: 02-022-35-4510 truliant tib imp ps insert sz 4.5 10mm, serial #: (b)(4), category #: 201-78-98 2 pk, schanz pin, 4mm x 130mm, serial #: (b)(4), category #: 02-020-11-0240 truliant ps cem fem ps cem left sz 4, serial #: (b)(4), category #: 204-70-00 tibial stem ext.Screw, serial #: (b)(4), category #: 201-78-15 holding pin mini sharp point 4 pk, serial #: (b)(4), category #: 200-07-35 advanced patella 35mm 3 peg implant, serial #: (b)(4), category #: 02-022-45-4040 truliant tib fit tray cem sz 4f / 4t, serial #: (b)(4), category #: 521-78-32 threaded pin size 3.0 collarless 2pk, serial #: (b)(4), category #: 521-78-32 threaded pin size 3.0 collarless 2pk, serial #: (b)(4), category #: 521-78-23 threaded pin size 2.3 collared 2pk, serial #: (b)(4), category #: a10012 gps implant kit v2.
 
Event or Problem Description
As reported, approximately 3 years post op the initial tka, this male patient was revised due pain at the tip of the tibial stem.Revision occurred with no issues.Poly was in good shape when removed per surgeon.Explants not available.No further information.X-rays attached.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, h6: clinical code, medical device problem code, investigation findings, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
FLUTED STEM EXTENSION 25L X 14 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16649410
Report Number1038671-2023-00552
Device Sequence Number5503822
Product Code JWH
UDI-Device Identifier10885862048806
UDI-Public10885862048806
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2024
Device Catalogue Number204-34-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer08/02/2023
01/16/2026
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date08/24/2023
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale